MathSciNet Relay Station
MathSciNet bibliographic data
MR660378 12B30 (10A40)
Koblitz, Neal On Carlitz's $q$-Bernoulli numbers. J. Number Theory 14 (1982), no. 3, 332–339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement